# SDR AWXA9700074

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 6 ABC SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 6 ABC.  OPS CHECK GOOD.  STC - SA3432NM.
